# SDR UIEA2017041100540

- Difficulty date: April 11, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 82,783 hours, 17,546 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Shutoff Valve
- Part number: 2780540101
- Part serial: 1108
- Condition: Malfunctioned
- Location: Apu Bleed Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU BLEED VALVE AFTER ENGINE START DURING TAXI.   REMOVED AND REPLACED THE APU AIR SUPPLY SHUTOFF VALVE IAW MM 36-11-10. OPS CHECKED GOOD.
